# SDR ASOA2013060503758

- Difficulty date: June 1, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 22,701 hours, 16,012 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DRAG ANGLE, AFT SIDE, CRACKED, MARKED.   REPAIRED IAW 601R-31772-5.
